# SDR SWAA2024010421475

- Difficulty date: November 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT 500-500A 24 INCHES RIGHT OF CENTER LINE IS CORRODED<[01] REMOVED AND REPLACED FWD CARGO COMPT FLOOR SUPPORT (PN: 143A8126U31ATSMRO PO: 2012626) AT STA 500 TO STA 500A RBL 24 PER REF SRM 51-40-02-0G-0 AND DWG #143A8126;[02] FINAL INSPECTION; VERIFIED STEP #1.
